# SDR ASAA2014081008840

- Difficulty date: August 10, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 47,445 hours, 18,326 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146A750611
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM CORRODED AT FASTENER HOLES. BS 727I+4 LBL 16 - RBL 16.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-00-53.  . FABRICATED NEW  SPLICE ANGLES IAW BAC DWG 146A7506, REV A AND 146A7506 REV.  ALODINED AND  PRIMED SPLICE ANGLES IAW  SRM 51-20-01 INSTALLED NEW SPLICE ANGLES IAW SRM 51-40-02. DOT REMOVED .
